# SDR HNAA2016051300145

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 51,906 hours, 61,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, 4TH RED LIGHT BULB OF FWD MOST SET OF RED FLOOR LIGHTS INOPERATIVE.  REMOVED FWD MOST SECTION OF EMERGENCY FLOOR LIGHT COVER.  R & R 4TH RED FLOOR LIGHT OF FWD MOST SET OF RED LIGHTS SECURED FLOOR LIGHTS COVER IN TRACK.
